User menu

Accès à distance ? S'identifier sur le proxy UCLouvain | Saint-Louis

Search

Displaying 1 - 25 of 1153 results.

Pages

    • Journal article
    A Non-parametric ANOVA-type Test for Regression Curves Based on Characteristic Functions
    Pardo-Fernández, Juan Carlos Jiménez-Gamero, María Dolores El Ghouch, Anouar[UCL] (2015) Scandinavian Journal of Statistics : theory and applications — Vol. 42, no. 1, p. 197-213 (2015)
    • Journal article
    Guided Censored Regression
    Talamakrouni, Majda[UCL] El Ghouch, Anouar[UCL] Van Keilegom, Ingrid[UCL] (2015) Scandinavian Journal of Statistics : theory and applications — Vol. 42, p. 214-233 (2015)
    • Journal article
    Semiparametric copula quantile regression for complete or censored data
    De Backer, Mickaël[UCL] El Ghouch, Anouar[UCL] Van Keilegom, Ingrid[UCL] (2017) Electronic Journal of Statistics — Vol. 11, no.1, p. 1660-1698 (2017)
    • Journal article
    Efficiency and bootstrap in the promotion time cure model
    Portier, François El Ghouch, Anouar[UCL] Van Keilegom, Ingrid[UCL] (2017) Bernoulli : a journal of mathematical statistics and probability — Vol. 23, no.4B, p. 3437-3468 (2017)
    • Journal article
    Parametrically guided local quasi-likelihood with censored data
    Talamakrouni, Majda[UCL] El Ghouch, Anouar[UCL] Van Keilegom, Ingrid[UCL] (2017) Electronic Journal of Statistics — Vol. 11, no.2, p. 2773-2799 (2017)
    • Journal article
    Variable selection in a flexible parametric mixture cure model with interval-censored data
    Scolas, Sylvie[UCL] El Ghouch, Anouar[UCL] Legrand, Catherine[UCL] Oulhaj, Abderrahim (2016) Statistics in Medicine — Vol. 35, no.7, p. 1210-1225 (2016)
    • Journal article
    Diagnostic checks in mixture cure models with interval-censoring
    Scolas, Sylvie Legrand, Catherine[UCL] Oulhaj, Abderrahim El Ghouch, Anouar (2018) Statistical Methods in Medical Research — Vol. 27, no. 7, p. 2114-2131 (2018)
    • Journal article
    Parametrically guided nonparametric density and hazard estimation with censored data
    Talamakrouni, Majda[UCL] Van Keilegom, Ingrid[UCL] El Ghouch, Anouar[UCL] (2016) Computational Statistics & Data Analysis — Vol. 93, p. 308-323 (2016)
    • Journal article
    Semiparametric Conditional Quantile Estimation Through Copula-Based Multivariate Models
    Noh, Hohsuk[UCL] El Ghouch, Anouar[UCL] Van Keilegom, Ingrid[UCL] (2015) Journal of Business and Economic Statistics — Vol. 33, no.2, p. 167-178 (2015)

Pages